ОБ АСИМПТОТИКЕ РЕШЕНИЯ ОДНОЙ СИНГУЛЯРНО ВОЗМУЩЕННОЙ КРАЕВОЙ ЗАДАЧИ С НАЧАЛЬНЫМ СКАЧКОМ

Journal Title: World Science - Year 2017, Vol 1, Issue 4

Abstract

This work focuses on building the asymptotic decomposition to solve the singularly disturbed boundary value problem with an initial leap of the first order for the linear differential equation of the third order with constant coefficients. The variable, which the solution of the differential equation depends upon, is considered on the range from zero to one. The conditions, under which the asymptotic decomposition will be built by the small parameter to solve the studied boundary value problem, have been formulated. The undisturbed initial problem derived from the initial one by zero value of the small parameter has been indicated. The solution of the set singularly disturbed boundary value problem has been studied by way of reducing it to Cauchy problem solution with an initial leap of the first order. By means of boundary curves the asymptotic decomposition to solve this initial problem as the sum of two power serious by the small parameter the first of which consists of regular functions and the second one consists of boundary functions. The regular functions are determined from linear differential equations of the second order and they meet the obtained initial conditions. The boundary functions are determined from linear differential equations of the third order with their initial conditions. It has been proved that regular functions are limited and boundary functions assume exponential estimates. It has been found out the dominant term of the regular asymptotics coincides with solution of the undisturbed initial problem. The value of the initial leap of the first order to solve the boundary value problem has been obtained. Suppose we substitute the asymptotic decomposition to solve auxiliary Cauchy problem for the boundary conditions for the initial singularly disturbed differential equation with variable value at the end of the studied range then we can obtain some system of algebraic equations. Doing this system we obtain parameters values when the solution for the auxiliary initial problem will also be the only solution for the studied singularly disturbed boundary value problem.

Authors and Affiliations

А. Т. Есимова, М. А. Абдиманапова

Keywords

Related Articles

ОСОБЕННОСТИ ОРГАНИЗАЦИИ ТЕРАПЕВТИЧЕСКИХ САДОВ ПРИ ФОРМИРОВАНИИ АРХИТЕКТУРНОЙ СРЕДЫ МЕДИЦИНСКИХ И РЕАБИЛИТАЦИОННЫХ ЦЕНТРОВ

The topicality of the organization of therapeutic gardens in medical and rehabilitation centers is proved in the article. The definition of landscape therapy and therapeutic garden is given. Nowadays, landscape therapy a...

ВПЛИВ ФІЗИЧНИХ ВПРАВ СИСТЕМИ ПІЛАТЕС НА ЯКІСТЬ ЖИТТЯ ЖІНОК, ХВОРИХ НА ОСТЕОХОНДРОЗ ПОПЕРЕКОВОГО ВІДДІЛУ ХРЕБТА

The influence of the exercises of the pilates on the quality of life and the functional state of the spine of women with lumbar osteochondrosis was studied. We examined 10 women aged 27-33 years who were engaged for 4 mo...

THE AUTOREFLEXION OF THE NATIONAL SELF-CONSCIOUSNESS GUIDELINES IN THE ARTISTIC AND PHILOSOPHICAL ESSAYS BY D.GALKOVSKY

The article is devoted to the examination of the essays by D. Galkovsky in the aspect of manifestation of the dominant tendency to combine these arches of the personal, cultural and national identity of the writer. Hegel...

THE LEGISLATIVE FIELD OF REGULATION OF INVESTMENT CLIMATE IN REPUBLIC OF ARMENIA

Favorable investment climate is one of the guarantees of free and sustainable growth of the country's economy. While studying investment climate besides taking into account country’s macroeconomic indicators and their dy...

ВИЗНАЧЕННЯ ПІДВИДУ БРУСЛИНИ КАРЛИКОВОЇ (EUONYMUS NANA BIEB.) В ЗІБРАНІЙ КОЛЕКЦІЇ РОДУ БРУСЛИНОВИХ (EUONYMUS)

The project analyzes the current state of populations of the relict endangered species of the dwarf euonymus (Euonymus Nana Bieb.), which is listed in the European Red List and the Red Data Book of Ukraine. In the course...

Download PDF file
  • EP ID EP417443
  • DOI -
  • Views 76
  • Downloads 0

How To Cite

А. Т. Есимова, М. А. Абдиманапова (2017). ОБ АСИМПТОТИКЕ РЕШЕНИЯ ОДНОЙ СИНГУЛЯРНО ВОЗМУЩЕННОЙ КРАЕВОЙ ЗАДАЧИ С НАЧАЛЬНЫМ СКАЧКОМ. World Science, 1(4), 12-14. https://europub.co.uk/articles/-A-417443